Stability of the zero solution of a quasilinear nonautonomous system in the critical case
Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 521-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_3_a17,
author = {I. E. Vitrichenko and A. V. Kostin},
title = {Stability of the zero solution of a quasilinear nonautonomous system in the critical case},
journal = {Differencialʹnye uravneni\^a},
pages = {521--523},
year = {1983},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_3_a17/}
}
TY - JOUR AU - I. E. Vitrichenko AU - A. V. Kostin TI - Stability of the zero solution of a quasilinear nonautonomous system in the critical case JO - Differencialʹnye uravneniâ PY - 1983 SP - 521 EP - 523 VL - 19 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_3_a17/ LA - ru ID - DE_1983_19_3_a17 ER -
I. E. Vitrichenko; A. V. Kostin. Stability of the zero solution of a quasilinear nonautonomous system in the critical case. Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 521-523. http://geodesic.mathdoc.fr/item/DE_1983_19_3_a17/